DOI 10.1097/ijg.0000000000000717
A Case of Bilateral Pigment Dispersion Syndrome Following Many Years of Uninterrupted Treatment With Atropine 1% for Bilateral Congenital Cataracts.
Аннотация
PURPOSE: Describe an unusual case of bilateral pigment dispersion syndrome (PDS) following years of uninterrupted treatment with atropine 1% for bilateral congenital cataracts, speculate on potential mechanisms leading to this condition.
DESIGN
This is a case report.
CASE: A 45-year-old white patient on long-term treatment with atropine 1% ointment since his infancy for bilateral congenital cataracts developed PDS with secondary ocular hypertension.
RESULTS
The patient showed all the hallmarks of PDS with secondary ocular hypertension. An anterior segment Swept-Source optical coherence tomography was obtained to review the iris profile. The patient showed good pressure response to topical prostaglandin therapy.
CONCLUSIONS
This is the second case report of PDS in a patient with chronic use of topical atropine. The proposed mechanisms for pigment dispersion are discussed and the possibility raised of dispersion being a potential side effect of the drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.